# SDR MEX2003287

- Difficulty date: July 13, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N205AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49405
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Tube
- Condition: Clogged
- Location: Oil System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 440 - GDL-MTY - AIRCRAFT RETURN TO PLATFORM, DURING TAXIING THE CLOGGING LIGHT OIL ENGINE NR 2 ON.  THE RESTRICTORS LP5 AND LP6 WERE CLEANED, BOTH ENDS LP5 AND LP6 TUBES WERE SERVICED WITH AIR PRESSURE TO REMOVE ANY CONTAMINATION AND THE DIFFERENTIAL PRESSURE SWITCH CONNECTOR PINS WERE VERIFIED FOR CONDITION.  AFTER THIS CHECK RIGHT ENGNE STARTING WAS CORRECT IAW MM 71-00-01.  (M)
